# SDR UIEA2017103102148

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 224210187
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NOSE COWL EXTERIOR SURFACE AFT EDGE HAD THREE RUB STRIPS FOUND WORN LOCATED 7 TO 11 O'CLOCK POSITION AND 1 TO 3 O'CLOCK POSITION.  THE RUB STRIPS WERE REMOVED AND REPLACED IAW SRM 51-40-02. REV. 105.
